My dad has been informed by a specialist that he cannot take any more Arthrotec as there is too much potassium (With some other tablets Plenish K and Spiractin) that will effect the kidneys. Ex-rays show lesions to the Kidneys. Is there anything out there that would be an alternative to Arthrotec 75 (Without the Potassium) ?
I'm at a loss here, I can't find anything about potassium in arthrotec. Its diclofenac sodium not potassium. Why is he taking plenish k if he has a high potassium? It seems that should be stopped before anything else is done. And if the spiractin is used a diuretic, that should be changed, because its potassium sparing. There are many other NSAIDS out there he could take, but none have misoprostal in them, although he could take that as a seperate medication.
- Arthrotec Information for Consumers
- Arthrotec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arthrotec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 5 answers
Arthrotec - Has anyone gotten gastritis from athrotec ? I cannot live without it. Was taking Tylenol
Posted 19 May 2012 • 4 answers
Posted 29 Jun 2012 • 2 answers
Posted 14 Oct 2015 • 1 answer
Posted 13 Feb 2016 • 2 answers